MathSciNet Relay Station
MathSciNet bibliographic data
MR1331936 (96d:60017) 60C05 (60F05)
Selivanov, B. I. On the waiting time in a scheme for the random allocation of colored particles. (Russian) Diskret. Mat. 7 (1995), no. 1, 134--144; translation in Discrete Math. Appl. 5 (1995), no. 1, 73–82
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement